# SDR AWXA200601493

- Difficulty date: August 3, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347412420700
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON WEB AT FLOOR STRUCTURE IN PASSENGER CABIN, -Y1265 BETWEEN FR 69 TO FS 70.  WEB REPLACED IN PASSENGER CABIN FROM FS 69 TO FS 70, -Y1265 IAW SRM 51-72-11, PAGE 1, AND 2.
